# SDR FDEA202510232076

- Difficulty date: October 23, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 77,004 hours, 30,523 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 146N36109
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT POTABLE WATER SERVICE DOOR PAN POSSIBLE CORROSION STA 1681 TO STA1701 BTW STRINGERS 26R TO STR 29R  COMPLIED WITH FEDEX EA F-5330-T0385436 P1 TITLE: FUSELAGE-PLATES AND SKINS-AFT LAV PAN CUT OUT SKIN   CORROSION REPAIR.  MAJOR REPAIR.
